MAUDE Adverse Event Report: ARTHREX, INC. 4.75MM BC KNOTLESS SWIVELOCK W/ TAPE; BIO SOFT TISSUE FIXATN FASTNR

ARTHREX, INC. 4.75MM BC KNOTLESS SWIVELOCK W/ TAPE; BIO SOFT TISSUE FIXATN FASTNR
Model Number 4.75MM BC KNOTLESS SWIVELOCK W/ TAPE
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/10/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On 11/12/2025, a sales representative reported via (b)(4) that the eyelet of an ar-2324kbcct knotless biocomposite swivelock anchor fractured and snapped in half while loading two suturetape sutures.The anchor was not overloaded with suture and was loaded correctly using the megaloader.As a result, a new anchor was opened and used.This issue was identified during a rotator cuff repair procedure (b)(6) 2025.Additional information was received on 11/17/2025: this issue occurred during preparation.All detached pieces were accounted for.The case was completed with a replacement ar-2324kbcct knotless biocomposite swivelock anchor.There was no case delay or added anesthesia administered to the patient.No adverse effects were reported for this event.No photos were taken of the event.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6.The complaint device was not received for evaluation.The most likely cause of the reported and observed failure is user error.This included misaligned insertion and/or prying or levering the device during insertion, resulting in the device breaking or being damaged.These factors may have contributed to the malfunction or compromised the integrity of the implant during the procedure.The complaint allegation was not confirmed.No evidence of that failure was received.

Brand Name
4.75MM BC KNOTLESS SWIVELOCK W/ TAPE
Common Device Name
BIO SOFT TISSUE FIXATN FASTNR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key23694979
Report Number1220246-2025-05315
Device Sequence Number9152911
Product Code MAI
UDI-Device Identifier00888867351127
UDI-Public(01)00888867351127(11)250616(17)290531(10)15452040
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K193503
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 03/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number4.75MM BC KNOTLESS SWIVELOCK W/ TAPE
Device Catalogue NumberAR-2324KBCCT
Device Lot Number15452040
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/12/2025
Supplement Date Received by Manufacturer03/09/2026
Initial Report FDA Received Date12/02/2025
Supplement Report FDA Received Date03/12/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/16/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown